# SDR CALA2021100101747

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 77,671 hours, 12,668 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Condition: Inoperative
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT L FWD FUEL PUMP EICAS MSG AND L FWD PRESS LT ON REMOVED AND REPLACED FWD LH BOOST PUMP REF AMM 28-22-03. OPS CHECK GOOD. LEAK CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1052416  SN OFF 3794 ACPD IDT CDCCL INSP ON LEFT FWD BOOST PUMP IAW AMM 28-22-03 BONDING JUMPER RESISTANCE. RESISTANCE CHECKS OK. REPLACED CONNECTOR D1530 AS PRECAUTIONARY PER SUPERVISOR REF WDM 28-42-11. PUMP, FUEL BOOS  OFF 64-2822-9-0015 3794 ON 64-2822-9-0015 3761
